Been taking Lipitor and Lyrica for years. Now experiencing soreness in joints and muscles. also cramping in calves. wearing compression stocking to supposedly help.
I know medications leech a lot of vitamins and minerals out of your body and anytime someone says leg cramps I think magnesium. I would try taking at least 400mg. Magnesium at night and maybe a smaller dose of magnesium with calcium during the day. That can help with fibro pain (I've had it for 27 years) too. Just a thought. Good luck!
Isjlinda; Please call your doctor tomorrow and tell him or her this. There have been problems with many of the Cholesterol medication that can cause all these cramps and circulation problems in the legs and arms and then move throughout the body. Which can become permanent? Your doctor should know about this ASAP. and he or she well more than likely change it to something else. Please take care of this as soon as you can tomorrow. This is nothing to fool around with. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2010 • 1 answer
Posted 24 Sep 2013 • 2 answers
Posted 24 Mar 2015 • 1 answer
Posted 20 May 2016 • 0 answers
My cholesterol level was 35 points too high. My doctor prescribed Lipitor 20 mg. That sounds high...
Posted 18 Aug 2017 • 1 answer